# SDR ZZDA2007314

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COCKPIT RIGHT HAND FLOOR PANEL NR 211 AMF HAS CORROSION AT I/B AFT CORNER - CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOULBERS 2" X 2.5" .040 AND FILLER (1 X 1 X.032) IAW B717 SRM 53-10-50.  RO 046561 2024T3.040, PO 046316 2024T3 .032 AT I/B AFT OF PANEL 211AMF.
